Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 21 found articles
 
 
  On the Moduli Space of Quasi-Homogeneous Functions
 
 
Title: On the Moduli Space of Quasi-Homogeneous Functions
Author: Câmara, Leonardo Meireles
Ruas, Maria Aparecida Soares
Appeared in: Bulletin of the Brazilian Mathematical Society
Paging: Volume 53 () nr. 3 pages 895-908
Year: 2022-03-20
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands